DOSAGE & ADMINISTRATION SECTION.


Directionsdo not take more than doses in any 24-hour perioddo not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.measure only with dosing cup providedkeep dosing cup with productmL milliliterthis adult product is not intended for use in children under 12 years of ageagedoseadults and children12 years and over20 mL every hourschildren under 12 yearsdo not use. do not take more than doses in any 24-hour period. do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage.. measure only with dosing cup provided. keep dosing cup with product. mL milliliter. this adult product is not intended for use in children under 12 years of age.

INACTIVE INGREDIENT SECTION.


Inactive ingredientsanhydrous citric acid, artificial flavor, edetate disodium, FD&C red no. 40, glycerin, menthol, polyethylene glycol, propyl gallate, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose.

INDICATIONS & USAGE SECTION.


Usestemporarily relieves these symptoms occurring with cold or flu, hay fever, or other respiratory allergies: cough due to minor throat and bronchial irritationheadachesore throatminor aches and painsrunny nosesneezingitchy, watery eyesitching of the nose or throat temporarily relieves your cough to help you resttemporarily reduces fever. temporarily relieves these symptoms occurring with cold or flu, hay fever, or other respiratory allergies: cough due to minor throat and bronchial irritationheadachesore throatminor aches and painsrunny nosesneezingitchy, watery eyesitching of the nose or throat cough due to minor throat and bronchial irritation. headache. sore throat. minor aches and pains. runny nose. sneezing. itchy, watery eyes. itching of the nose or throat. temporarily relieves your cough to help you rest. temporarily reduces fever.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each 20 mL). Acetaminophen 650 mgDiphenhydramine HCl 25 mg.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you haveliver diseasetrouble urinating due to an enlarged prostate glandglaucomaa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysemacough that occurs with too much phlegm (mucus). liver disease. trouble urinating due to an enlarged prostate gland. glaucoma. breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema. cough that occurs with too much phlegm (mucus).

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you aretaking the blood thinning drug warfarintaking any other pain reliever/fever reducertaking sedatives or tranquilizers. taking the blood thinning drug warfarin. taking any other pain reliever/fever reducer. taking sedatives or tranquilizers.

OTC - DO NOT USE SECTION.


Do not useto sedate child or to make child sleepywith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.with any other drug containing diphenhydramine, even one used on skin. to sedate child or to make child sleepy. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. with any other drug containing diphenhydramine, even one used on skin.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.

OTC - PREGNANCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding,ask health professional before use.

OTC - PURPOSE SECTION.


Purposes. Pain reliever/Fever reducerAntihistamine/Cough suppressant.

OTC - QUESTIONS SECTION.


Questions or commentscall weekdays from AM to PM EST at 1-800-245-1040.

OTC - STOP USE SECTION.


Stop use and ask doctor ifpain or cough gets worse or lasts more than daysfever gets worse or lasts more than daysredness or swelling is presentnew symptoms occurcough comes back or occurs with rash or headache that lasts These could be signs of serious condition. pain or cough gets worse or lasts more than days. fever gets worse or lasts more than days. redness or swelling is present. new symptoms occur. cough comes back or occurs with rash or headache that lasts These could be signs of serious condition.

OTC - WHEN USING SECTION.


When using this product. marked drowsiness may occuravoid alcoholic drinksalcohol, sedatives, and tranquilizers may increase drowsinessbe careful when driving motor vehicle or operating machineryexcitability may occur, especially in children. marked drowsiness may occur. avoid alcoholic drinks. alcohol, sedatives, and tranquilizers may increase drowsiness. be careful when driving motor vehicle or operating machinery. excitability may occur, especially in children.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


PRINCIPAL DISPLAY PANEL. ADULT NEW FORMULA HALEONRobitussinMAXIMUM STRENGTHSEVEREMULTI-SYMPTOMCough Cold FluNighttime ACETAMINOPHEN (Pain Reliever/Fever Reducer)DIPHENHYDRAMINE HCl (Antihistamine/Cough Suppressant)Relieves Cough to Help You RestCough, Sore Throat Head Body Aches, Fever Runny Nose, Sneezing FAST, POWERFULmulti-symptom reliefCFNIGHTTIME MAX For Ages 12 Over FL OZ (237 mL) 207723 Front Carton. Robitussin Severe Multi-Symptom CC+F NT fl oz (118 mL).

SPL UNCLASSIFIED SECTION.


Liver warning:. This product contains acetaminophen. Severe liver damage may occur if you take:more than doses in any 24-hour period, which is the maximum daily amountwith other drugs containing acetaminophen3 or more alcoholic drinks every day while using this product. more than doses in any 24-hour period, which is the maximum daily amount. with other drugs containing acetaminophen. or more alcoholic drinks every day while using this product.

STORAGE AND HANDLING SECTION.


Other informationeach 20 mL contains:sodium 12 mg store at 20-25C (68-77F). each 20 mL contains:sodium 12 mg store at 20-25C (68-77F).

WARNINGS SECTION.


Warnings. Liver warning:. This product contains acetaminophen. Severe liver damage may occur if you take:more than doses in any 24-hour period, which is the maximum daily amountwith other drugs containing acetaminophen3 or more alcoholic drinks every day while using this product. more than doses in any 24-hour period, which is the maximum daily amount. with other drugs containing acetaminophen. or more alcoholic drinks every day while using this product. Allergy alert:Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddeningblistersrashIf skin reaction occurs, stop use and seek medical help right away.. skin reddening. blisters. rash. Sore throat warning:. If sore throat is severe, persists for more than days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult doctor promptly.. Do not useto sedate child or to make child sleepywith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.with any other drug containing diphenhydramine, even one used on skin. to sedate child or to make child sleepy. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. with any other drug containing diphenhydramine, even one used on skin. Ask doctor before use if you haveliver diseasetrouble urinating due to an enlarged prostate glandglaucomaa breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysemacough that occurs with too much phlegm (mucus). liver disease. trouble urinating due to an enlarged prostate gland. glaucoma. breathing problem or chronic cough that lasts or as occurs with smoking, asthma, chronic bronchitis, or emphysema. cough that occurs with too much phlegm (mucus). Ask doctor or pharmacist before use if you aretaking the blood thinning drug warfarintaking any other pain reliever/fever reducertaking sedatives or tranquilizers. taking the blood thinning drug warfarin. taking any other pain reliever/fever reducer. taking sedatives or tranquilizers. When using this product. marked drowsiness may occuravoid alcoholic drinksalcohol, sedatives, and tranquilizers may increase drowsinessbe careful when driving motor vehicle or operating machineryexcitability may occur, especially in children. marked drowsiness may occur. avoid alcoholic drinks. alcohol, sedatives, and tranquilizers may increase drowsiness. be careful when driving motor vehicle or operating machinery. excitability may occur, especially in children. Stop use and ask doctor ifpain or cough gets worse or lasts more than daysfever gets worse or lasts more than daysredness or swelling is presentnew symptoms occurcough comes back or occurs with rash or headache that lasts These could be signs of serious condition. pain or cough gets worse or lasts more than days. fever gets worse or lasts more than days. redness or swelling is present. new symptoms occur. cough comes back or occurs with rash or headache that lasts These could be signs of serious condition. If pregnant or breast-feeding,ask health professional before use. Keep out of reach of children.In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.